Search Results 421-430 of 14495 for Sudden loss of vision
Also, tell your doctor if you feel an increased pressure in the eye. This medicine may cause temporary blurred vision. Do not drive or do anything else that ...
... vision gain and avoiding vision loss in patients with central-involved Diabetic Macular Edema (DME), only eyes with poor visual acuity, such as a visual ...
Blurred or loss of vision; disturbed color perception; double vision; halos around lights; night blindness; overbright appearance of lights; sleeplessness ...
Also, keep the container tightly closed. Serious damage to the eye and possible loss of vision may result from using contaminated eye medicines. Wait at least 5 ...
... loss of vision, or seizures. This medicine may increase your chance of having blood clotting problems. Tell your doctor right away if you have a sudden or ...
... sudden high fever, or unusual tiredness. These ... Check with your doctor right away if blurred vision, difficulty in reading, or any other change in vision ...
Blurred or double vision; dizziness; eye pain; lack ... sudden headache; sudden loss of coordination ... feeling of warmth; feeling things are not real; feelings of ...
Do not stop taking zonisamide without first checking with your doctor. Stopping the medicine suddenly may cause your seizures to return or to occur more often.
Check with your doctor right away if you have diarrhea, fat in stools, stomach bloating or cramps, or sudden weight loss. ... blurred vision; chest tightness ...
sudden decrease in the amount of urine; sweating; trouble breathing; tunnel vision; unusual tiredness or weakness. Some side effects may occur that usually do ...
Mayo Clinic does not endorse companies or products. Advertising revenue supports our not-for-profit mission.
Check out these best-sellers and special offers on books and newsletters from Mayo Clinic Press.
Mayo Clinic researchers drive discoveries that improve detection, diagnosis and treatment. Your quick message to them means so much.